Thank you for your query at doctorspring.
I think you are referring to anabolic steroids. Anabolic steroids enhance your performance in physical activity, they do not increase your bone mass but only muscle mass. Their use is illegal and can cause potential side effects. There are no steroids to increase your height as such.
It is very rare for a pimple to turn into a keloid. What you might be referring to is seborrheic dermatitis spread from scalp. This can spread on to shoulders and cause marks. Use a Ketoconazole shampoo. You can use "Scalp" brand shampoo for this. Use thrice weekly. Follow the instructions in the package insert and apply some on the shoulders too. Keep it for 3 minutes.
Please avoid direct sunlight to the areas affected by the pimples and here are food stuff you can avoid:
- Avoid processed foods in the form of soft drinks as they have high sugar content
- Deep fried foods in the form of french fries, fried chicken etc.
- Spicy food
- Too much chocolates.
This should resolve the lesion. Hope this helps
please feel free to ask followup questions.